# SDR ASAA2015122814509

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,351 hours, 4,210 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 15887
- Condition: Malfunctioned
- Location: Ram Air
- Part time: 14,366 hours, 4,213 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL AND RESET.  ACFT GROUNDED. REPLACED LT RAM AIR ACTUATOR IAW AMM 21-51-21.
